A structure theorem Lie algebras of unbounded derivations in -algebras
Compositio Mathematica, Tome 52 (1984) no. 1, pp. 85-98
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__52_1_85_0,
author = {J{\o}rgensen, Palle E. T.},
title = {A structure theorem {Lie} algebras of unbounded derivations in $C^\ast $-algebras},
journal = {Compositio Mathematica},
pages = {85--98},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {52},
number = {1},
mrnumber = {742699},
zbl = {0543.46041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__52_1_85_0/}
}
TY - JOUR AU - Jørgensen, Palle E. T. TI - A structure theorem Lie algebras of unbounded derivations in $C^\ast $-algebras JO - Compositio Mathematica PY - 1984 SP - 85 EP - 98 VL - 52 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1984__52_1_85_0/ LA - en ID - CM_1984__52_1_85_0 ER -
Jørgensen, Palle E. T. A structure theorem Lie algebras of unbounded derivations in $C^\ast $-algebras. Compositio Mathematica, Tome 52 (1984) no. 1, pp. 85-98. http://geodesic.mathdoc.fr/item/CM_1984__52_1_85_0/